# SDR FDEA201909112202

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 33,297 hours, 18,180 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 140FL01B3Y1
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

PDIS  663     32-20  1528     11SEP19  MEM  OPEN  U  LOGPAGES:2636365  AFTER GEAR RETRACTION THE NG DOOR LIGHT REMAINED ILLUMINATED. VIBRATION INDICATED THAT THE DOOR WAS OPEN. PER GOC RETURNED TO BASE AFTER RUNNING QRH  SHGN 11SEP19 11:28   MEM U  DEBRIEFED CREW AND CREW STATED THAT THEY SWITCHED FROM SYSTEM 1 TO SYSTEM 2 AND DOOR LIGHT REMAINED ILLUMINATED. FACT 11SEP19 19:52   MEM  USING TSM 32-61-00 F.102. FOUND ONLY NLG DOOR INDICATION ON GLARE SHIELD TO BE ON WITH NLG DOORS CLOSED. ISOLATED FAULTY SWITCH TO 37GB. R/R SWITCH IAW MM 3200-00-04. OPS CHECK GOOD. SWITCH PN IS 140FL01B3Y1 SN UNK.
